Addendum: A Note on Commutative Nil-Clean Corners in Unital Rings
The author wish to add the following to the Acknowledgement section of this Article ”The author would like to express his sincere thanks to Dr. Janez Ster from University of Ljubljana for their joint communication on the subject of the paper and valuable discussion, leading to his contribution to author’s original question and making possible the existence of the stated results and given proofs.”
The original article was published in September 2019.
Peter V. Danchev, Ph.D. (Math.), Prof., Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Acad. G. Bonchev st., bl. 8, Sofia, 1113, Bulgaria, e-mail: email@example.com; firstname.lastname@example.org
Danchev P.V. Addendum: A Note on Commutative Nil-clean Corners in Unital Rings. The Bulletin of Irkutsk State University. Series Mathematics, 2020, vol. 31, pp. 150-151. https://doi.org/10.26516/1997-7670.2020.31.150